# SDR DXTA2011030704492

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 2,172 hours, 2,111 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES DURING TAXI AND ROLLOUT ARE HARD AND NON- RESPOSIVE ON INITIAL APPLICATION ONCE PRESSURE IS PRESSED HARD THEN BRAKES GRAB AS IF ANTI SKID IS OFF LEFT BRAKE GRABS FIRST PULL THE AIRCRAFT LEFT.  PERFORMED ANTI-SKID RESPONSE CHECK.  OPS CHECKED GOOD.  BLED BRAKE SYS.  TAXIED CHECKED AND TESTED ANTISKID SYS TAXI AND OPS CHECKED GOOD.  ALL WORK PERFORMED IAW MM CH 32-40-00.
